# SDR GTIA96NK048

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AT THE FOLLOWING STATIONS; STA 889 AND LONGERON 24LT TO 30LT, STATION 945 LONGERON 26LT TO 30LT, STATION 1030 LONGERON 26LT TO 27LT, STA 1129 LONGERON 29RT TO 30RT, STATION 1098 AND 113 FLOOR SUPPORT.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  MATERIAL FOUND TO BE IN LIMITS.  (M)
